×

zbMATH — the first resource for mathematics

Oscillation criteria for second-order nonlinear differential equations with integrable coefficient. (English) Zbl 0971.34021
The authors consider the second-order nonlinear differential equation \[ \left[a(t)|y'(t)|^{\sigma-1}y'(t)\right]'+q(t)f(y(t))=r(t), \] where \(\sigma>0\) is a constant, \(a\in C(\mathbb{R}, (0, \infty))\), \(q\in C(\mathbb{R}, \mathbb{R})\), \(xf(x)>0\), \(f'(x)\geq 0\) for \(x\neq 0\). Some new oscillation criteria are obtained and an example is given.

MSC:
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Wong, P.J.Y.; Agarwal, R.P., Oscillatory behavior of solutions of certain second order nonlinear differential equations, J. math. anal. appl., 198, 337-354, (1996) · Zbl 0855.34039
[2] Graef, J.R.; Spikes, P.W., On the oscillatory behavior of solutions of second order non-linear differential equations, Czechoslovak math. J., 36, 275-284, (1986) · Zbl 0627.34034
[3] Kwang, M.K.; Wong, J.S.W., An application of integral inequatility to second order non-linear oscillation, J. differential equations, 46, 63-77, (1992)
[4] Li, W.T., Oscillation of certain second order nonlinear differential equations, J. math. anal. appl., 217, 1-14, (1998) · Zbl 0893.34023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.